# SDR CALA2024041501063

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T0051U39
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA L4 DOOR SILL MIDDLE I NTERNAL SECTION SUPPORT STRUCTURE HAS CORROSION AT STATION 1510. 5 APPROX. MARKED WITH STREAMER 3261. REPORTED BY V921207 REMOVED CORRODED L4 DOOR CHORD/FLOOR SUPPORT TEE FROM STA.1487- 1562, LBL-88 AND INSTALLED SERVICEABLE NEW CHORD/TEE. P/N 146T0051039, RQ 5076407 IAW 767-300 SRM 51-40-02, PAR 7 & 9.
